| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump display was blank.Customer blood glucose reading was 222 mg/dl.Troubleshooting was performed.Customer did not mentioned the cause of the blank display.The customer inserted new battery but the issue reoccurred.The insulin pump will not be returned for analysis.